advertisement
Question
Posted by: Stacey | 2011/05/17

questran lite

I was on Questran lIte for two weeks before I stopped taking it. Could it affect your monthly cycle as I have been on twice this month?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Stacey

It is not likely that Questran Lite is the cause for your irregular menstrual cycle. I suggest that you consult your gynaecologist for an examination and papsmear to exclude any underlying pathology.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement